User Reviews for Zometa
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Zometa.
|Osteolytic Bone Lesi...Multiple Myeloma||1 reviews||4 medications|
|Paget's Disease||1 reviews||14 medications|
|Osteolytic Bone Meta... of Solid Tumors||4 reviews||4 medications|
|Hypercalcemia of Malignancy||1 reviews||46 medications|
|Osteoporosis||0 reviews||190 medications|
|Summary of Zometa reviews||7 reviews||9.4|
Reviews for Zometa
Review by listener202:
For Osteolytic Bone Metastases of Solid Tumors: I have had three infusions (1 monthly) intravenously administered. No one advised that I should continue taking calcium supplements - good thing I asked! The first infusion led to three days of severe joint pain abating each day. The second infusion had lesser effects and the third one lessened from the 2nd. Hydrate well before and after the injections. I've had transient chest pain, chills, side pain, episodes lasting for 1-2 minutes.
|10 users found this comment helpful. Did you? Yes No||Report as inappropriate|
December 12, 2013 4:57 PM
Review by SueBubbles (taken for 2 to 5 years):
For Osteolytic Bone Metastases of Solid Tumors: I have been receiving Zometa via IV infusion for about 3 years now - At first three weekly then after about a year, four weekly - I have breast cancer, bone metastasis. If I take the infusion over 15 minutes....during the following day I will begin with severe vomiting and flu symptoms which last for two days and nights after which I'm fine. However, if I have the infusion over 30 minutes - as advised on the internet way back in the early days of my treatments, I have NO side effects whatsoever - no sickness, no aches & pains! I have spoken to other women who have experienced the same - take the infusion slower, drink plenty of water, and you might just find your horrid side-effects disappear!
|17 users found this comment helpful. Did you? Yes No||Report as inappropriate|
June 5, 2013 2:00 PM
Review by Anonymous:
For Osteolytic Bone Metastases of Solid Tumors: Side effects: Hair Loss. Dehydration.
|0 users found this comment helpful. Did you? Yes No||Report as inappropriate|
March 1, 2013 3:47 PM
Review by zople:
For Osteolytic Bone Lesions of Multiple Myeloma: I've been getting the infusions for almost 2 years now. The side effects are at a manageable level (compared to what I'm used to with other medicines I've been on for multiple myeloma). It is unknown how much longer I will be getting the infusions, as it varies from patient to patient. I would consider my quality of life as good as it gets, with only a temporary interruption every 3 months.
|21 users found this comment helpful. Did you? Yes No||Report as inappropriate|
May 9, 2012 5:25 AM
Review by boomerangbronwen:
For Osteolytic Bone Metastases of Solid Tumors: I dreaded the side-effects and had NONE. I had the intravenous infusion three days before Christmas 2011 and was scared that I would be flattened by the supposed side-effects like flu-like symptoms, bone ache and so forth and was pleasantly surprised. I am having my second one in just ten days time and hopefully it will be a repeat of the first one.
|20 users found this comment helpful. Did you? Yes No||Report as inappropriate|
January 25, 2012 6:49 AM
Review by raymiata:
For Paget's Disease: Very successful. Yes 1st 3 days chills, fever like symptoms, but very effective. 1st and last infusion a year ago.
|14 users found this comment helpful. Did you? Yes No||Report as inappropriate|
July 20, 2010 9:59 AM
Review by Anonymous:
For Hypercalcemia of Malignancy: It was an easy IV for 15 minutes. Felt wonderful all day long. Hadn't felt that good in a very long time! Next day so sick. Went right back to bed and was completely out all day long. Got up later that afternoon and felt fine from then on. Was given 4 ibuprophens before IV.
|29 users found this comment helpful. Did you? Yes No||Report as inappropriate|
September 3, 2008 7:41 PM